# SDR AALA2020051329007

- Difficulty date: May 8, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,019 hours, 13,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK L1 WINDOW CUT OUT UPPER OUTBOARD CORNER C-D WINDOW POST FRAME CRACK SUSPECTED AT BS 219.8 AND LBL 30. UPON ADDITIONAL EVALAUATION NO CRACK WAS FOUND AND PREVENTATIVE MODIFICATION DOUBLER WAS INSTALLED PER EA 304961 AND SB 737-53-1335.
